MathSciNet Relay Station
MathSciNet bibliographic data
MR850618 (87i:11041) 11D72 (11G35 11U09)
Rumely, Robert S. Arithmetic over the ring of all algebraic integers. J. Reine Angew. Math. 368 (1986), 127–133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement